Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Electronic Book
Author Andreka, H., author.

Title Decision problems for equational theories of relation algebras / Hajnal Andreka, Steven Givant, Istvan Nemeti.

Publication Info. Providence, Rhode Island : American Mathematical Society, [1997]
1997

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (146 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 604
Memoirs of the American Mathematical Society ; no. 604.
Note "March 1997, volume 126, number 604 (end of volume)."
Bibliography Includes bibliographical references (pages 112-114) and indexes.
Note Description based on print version record.
Subject Relation algebras.
Decidability (Mathematical logic)
Genre/Form Electronic books.
Added Author Givant, Steven R., author.
Nemeti, I., author.
Other Form: Print version: Andreka, H. Decision problems for equational theories of relation algebras. Providence, Rhode Island : American Mathematical Society, [1997] xiv, 126 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 604 9780821805954
ISBN 0821805959 (pbk. : acid-free paper)
9780821805954
9781470401894 (e-book)

 
    
Available items only